On Curves with Separated Variables.
Mathematische Annalen, Tome 180 (1969), pp. 220-226
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__180_161799,
author = {M.D. FRIED and R.E. MACRAE},
title = {On {Curves} with {Separated} {Variables.}},
journal = {Mathematische Annalen},
pages = {220--226},
year = {1969},
volume = {180},
zbl = {0185.28803},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__180_161799/}
}
M.D. FRIED; R.E. MACRAE. On Curves with Separated Variables.. Mathematische Annalen, Tome 180 (1969), pp. 220-226. http://geodesic.mathdoc.fr/item/MAN_1969__180_161799/